Translator Disclaimer
July 2014 Deformations of special Legendrian submanifolds with boundary
Guangcun Lu, Xiaomin Chen
Osaka J. Math. 51(3): 673-695 (July 2014).

Abstract

In this paper, for a compact special Legendrian submanifold with smooth boundary of contact Calabi--Yau manifolds we study the deformation of it with boundary confined in an appropriately chosen contact submanifold of codimension two which we also call a scafford (Definition 2.3) by analogy with Butsher [1]. Our first result shows that it cannot be deformed, and the second claims that deformations of such a special Legendrian submanifold forms a one-dimensional smooth manifold under suitably weaker boundary confinement conditions. They may be viewed as supplements of the closed case considered by Tomassini and Vezzoni [17].

Citation

Download Citation

Guangcun Lu. Xiaomin Chen. "Deformations of special Legendrian submanifolds with boundary." Osaka J. Math. 51 (3) 673 - 695, July 2014.

Information

Published: July 2014
First available in Project Euclid: 23 October 2014

zbMATH: 1314.53083
MathSciNet: MR3272612

Subjects:
Primary: 53C10, 53C25, 53C38, 53D10

Rights: Copyright © 2014 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.51 • No. 3 • July 2014
Back to Top